# SDR ZW0A0208501

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 15,044 hours, 7,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29982121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE FORWARD CABIN DOOR ESCAPE SLIDE HAD LOW BOTTLE PRESSURE. REPLACED THE SLIDE ASSEMBLY.  CHECK-C 10-11-01 MCI.  --CLOSED--
